# SDR DALA2015070604126

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,663 hours, 33,538 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BS 1475, STR 2R.  SHEAR TIE REPLACED.
